Tennessee, 2015

Hail and Damaging Wind in Tennessee, June 29, 2015

June 29, 2015 · NWS OHX · 4 events in 3 counties and zones

Scattered showers and thunderstorms moved southeast across Middle Tennessee during the afternoon and evening hours on June 29. A few reports of hail and wind damage were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Scattered showers and thunderstorms moved southeast across Middle Tennessee during the afternoon and evening hours on June 29. A few reports of hail and wind damage were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 29, 6:12 PM CST, 58 minutes earlier.

Area forecast discussion, Jun 29, 6:12 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT MON JUN 29 2015

.UPDATE...FOR 00Z AVIATION FORECAST.
&&

.AVIATION UPDATE...00Z AVIATION FORECAST.
OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF
AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z-
30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH
LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES
PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK
SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH
SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES
THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING.
THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI
20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z.
&&

.PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/

UPDATE...
MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST
PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND
WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON
TRACK.

PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/

DISCUSSION...
WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION
WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE.
THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE
CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT
CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.

WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK
COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE
EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL
HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR
SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY
MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS.

THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE
FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES...
AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO
HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD
EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING.

FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE
FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM
PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF
A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN
TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE
FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  87  68  82 /  30  40  20  70
CLARKSVILLE    67  86  68  81 /  30  40  20  70
CROSSVILLE     65  80  64  78 /  30  60  30  60
COLUMBIA       68  87  67  83 /  30  40  20  60
LAWRENCEBURG   68  86  68  84 /  30  40  20  60
WAVERLY        68  86  69  82 /  30  40  20  70
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 29, 3:59 AM CST, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT MON JUN 29 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-301000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HURLEY

In the hours before

Special weather statement, Jun 29, 5:30 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT MON JUN 29 2015

TNZ008>010-031-300015-
SUMNER TN-MACON TN-JACKSON TN-CLAY TN-
630 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON...CLAY...NORTHEASTERN
SUMNER AND NORTHERN JACKSON COUNTIES UNTIL 715 PM CDT...

AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF LAFAYETTE...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CELINA...GAINESBORO...PORTLAND...WESTMORELAND...RED
BOILING SPRINGS...RED BOILING SPRING...WHITLEYVILLE...BUGTUSSLE...
BETHPAGE...OAK GROVE AND MOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3662 8545 3635 8552 3640 8583 3641 8584
      3646 8618 3649 8620 3649 8624 3646 8624
      3651 8653 3665 8644
TIME...MOT...LOC 2329Z 283DEG 18KT 3660 8619

07
Special weather statement, Jun 29, 5:49 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT MON JUN 29 2015

TNZ008-026-027-300015-
SUMNER TN-DAVIDSON TN-CHEATHAM TN-
649 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEATHAM...NORTHERN
DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COOPERTOWN...OR 7 MILES NORTHEAST OF ASHLAND CITY...MOVING EAST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...MADISON...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE...COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD
HICKORY...NASHVILLE-DAVIDSON (BALANCE)...PLEASANT VIEW...BEAMAN PARK
AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3639 8701 3637 8699 3637 8698 3639 8694
      3639 8689 3637 8688 3637 8686 3638 8686
      3637 8685 3635 8682 3636 8679 3637 8679
      3640 8676 3636 8655 3617 8668 3627 8707
      3641 8704
TIME...MOT...LOC 2348Z 280DEG 21KT 3635 8696

07
Special weather statement, Jun 29, 5:58 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT MON JUN 29 2015

TNZ010-011-033-034-300045-
OVERTON TN-FENTRESS TN-PICKETT TN-CLAY TN-
658 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...FENTRESS...PICKETT
AND NORTHERN OVERTON COUNTIES UNTIL 745 PM CDT...

AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...DALE
HOLLOW LAKE...STANDING STONE STATE PARK AND PICKETT STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3629 8487
      3628 8489 3637 8549 3643 8552 3662 8546
      3662 8502 3660 8479 3640 8466
TIME...MOT...LOC 2357Z 279DEG 25KT 3652 8538

07
Special weather statement, Jun 29, 6:03 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015

TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
      3637 8698 3638 8696 3638 8694 3639 8694
      3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730

07
Special weather statement, Jun 29, 6:38 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015

TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...

AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
      3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738

07
Special weather statement, Jun 29, 7:02 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 PM CDT MON JUN 29 2015

TNZ008-027-028-300145-
SUMNER TN-WILSON TN-DAVIDSON TN-
802 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 845 PM CDT...

AT 801 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JOELTON...OR 8 MILES NORTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...JOELTON...
NASHVILLE-DAVIDSON (BALANCE)...OLD HICKORY...RURAL HILL...WHITES
CREEK AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3637 8685 3635 8682 3636 8679 3637 8679
      3635 8644 3610 8654 3619 8693 3637 8687
      3637 8686 3638 8686 3638 8685
TIME...MOT...LOC 0101Z 278DEG 23KT 3628 8686

07

The radar

The Knoxville radar (KMRX), 140 km away, was scanning. The volume nearest the first event began at 01:08 UTC.

Open the radar archive at this moment

Event by event

2 lightning, 1 hail, 1 thunderstorm wind. Local standard time, as filed.

Lightning, Fentress

When
June 29, 7:10 PM CST
Where
Fentress County, 2.41 mi NNE of Jamestown Arpt
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
36.383, -84.936

A house and transformer were struck by lightning at 550 Oak Road near Highway 127, west of Allardt.

Hail, Davidson

When
June 29, 7:14 PM CST
Where
Davidson County, Old Hickory
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
36.260, -86.650

Nickel-size hail was reported in Old Hickory.

Thunderstorm Wind, Overton

When
June 29, 7:20 PM CST
Where
Overton County, 1.96 mi ENE of Ivyton
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.415, -85.140

Several reports of trees blown down in Northeast Overton County and near the Overton and Fentress County Line. Time estimated based on radar.

Lightning, Davidson

When
June 29, 8:45 PM CST
Where
Davidson County, 1.09 mi SSE of Belle Meade
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.086, -86.861

A house was struck by lightning at 1208 Chickering Road which caused damage to plumbing.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2015Every state in 2015This day in weather historyWarnings in Tennessee, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577430, 577431, 577432, 577433.